# SDR 20010510CW002

- Difficulty date: April 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1294000341
- Condition: Open
- Location: Pax Door
- Part time: 1,015 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT APPROX 3000 FT, THE FORWARD CABIN ENTRANCE DOOR OPENED.  EMERGENCY WAS DECLARED AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  UPON INSPECTION OF DOOR AND ANNUNICATOR SYSTEM THE FOLLOWING DEFECTS WERE FOUND:  1/ BOTH DOOR HANDLE ANNUNICATOR SWITCHES WERE STUCK CLOSED AND HAD EVIDENCE OF CORROSION AT WIRE ATTACHMENT POINTS.
